Translator Disclaimer
2019 Generalized crystalline evolutions as limits of flows with smooth anisotropies
Antonin Chambolle, Massimiliano Morini, Matteo Novaga, Marcello Ponsiglione
Anal. PDE 12(3): 789-813 (2019). DOI: 10.2140/apde.2019.12.789

Abstract

We prove existence and uniqueness of weak solutions to anisotropic and crystalline mean curvature flows, obtained as a limit of the viscosity solutions to flows with smooth anisotropies.

Citation

Download Citation

Antonin Chambolle. Massimiliano Morini. Matteo Novaga. Marcello Ponsiglione. "Generalized crystalline evolutions as limits of flows with smooth anisotropies." Anal. PDE 12 (3) 789 - 813, 2019. https://doi.org/10.2140/apde.2019.12.789

Information

Received: 10 November 2017; Revised: 4 May 2018; Accepted: 29 June 2018; Published: 2019
First available in Project Euclid: 25 October 2018

zbMATH: 06986453
MathSciNet: MR3864210
Digital Object Identifier: 10.2140/apde.2019.12.789

Subjects:
Primary: 35D40, 49M25, 53C44

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • 2019
MSP
Back to Top